Free Access
Volume 2, Number 7, 1968
Page(s) 3 - 12
Published online 01 February 2017
  1. 11] M. FRANK and P. WOLFE, An algorithm for quadratic programmin, , Naval Research Logistics Quaterly (1956). [MR: 89102]
  2. M. VALADIER, Extension d'un algorithme de Frank et Wolfe, Revue française de Recheche Opérationnelle n° 36 (1965)
  3. V. F. DEM'JANOV and A. M. RUBINOV, On the problem of minimization of a smooth functional with convex constraints, Soviet Mathematics, vol. 6, n° 1, 1965. [MR: 182895] [Zbl: 0286.49018]
  4. B. T. POLJAK, Existence theorems and convergence of minimzing sequences in extremum problems with restrictions, Soviet Math., t. 166, n° 2. [Zbl: 0171.09501]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you